# SDR UALA2010080502846

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 42,895 hours, 11,824 cycles
- Engine: Pwa PW4056
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AIR SENSE LINE DAMAGED ON LT SIDE OF NR 2 ENG TURBINE CASE AT STARTING AT APPROX 9 O'CLOCK POSITION, LINE IS RIGID AND APPROX 4' IN LENGTH. REPLACED WITH NEW SENSE LINE. SAFTIED AND SECURED.
